Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 358, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 4, 2011, 5:46 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 5:46 PM EDT (21:46 UTC)
- Expired
- Sep 4, 2011, 6:21 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
634
WUUS51 KILN 042146
SVRILN
KYC135-OHC001-145-042245-
/O.NEW.KILN.SV.W.0358.110904T2146Z-110904T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 645 PM EDT.
* AT 544 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR BUENA VISTA...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...
ROSEMOUNT...
NEW BOSTON...
FRANKLIN FURNACE...
WHEELERSBURG...
SOUTH WEBSTER...
SCIOTODALE...
IN ADDITION...TANNERY...GARRISON...TURKEY CREEK LAKE...REXTON...SAINT
PAUL...FRIENDSHIP...FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3872 8341 3892 8275 3886 8275 3885 8265
3874 8267 3873 8269 3869 8269 3867 8276
3860 8274 3857 8281 3861 8286 3868 8288
3874 8288 3875 8291 3872 8303 3868 8302
3853 8312 3853 8335
TIME...MOT...LOC 2147Z 258DEG 20KT 3863 8325
$$2 follow-up statements
553
WWUS51 KILN 042200
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT SUN SEP 4 2011
OHC001-042210-
/O.CAN.KILN.SV.W.0358.000000T0000Z-110904T2245Z/
ADAMS OH-
600 PM EDT SUN SEP 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3853 8323 3878 8322 3892 8275 3886 8275
3885 8265 3874 8267 3873 8269 3869 8269
3867 8276 3860 8274 3857 8281 3861 8286
3868 8288 3874 8288 3875 8291 3872 8303
3868 8302 3853 8312
TIME...MOT...LOC 2200Z 258DEG 20KT 3863 8314
$$
KYC135-OHC145-042245-
/O.CON.KILN.SV.W.0358.000000T0000Z-110904T2245Z/
LEWIS KY-SCIOTO OH-
600 PM EDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SCIOTO AND NORTHEASTERN LEWIS COUNTIES...
AT 557 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GARRISON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...ROSEMOUNT...NEW BOSTON...FRANKLIN FURNACE...
SCIOTODALE...WHEELERSBURG AND SOUTH WEBSTER.
IN ADDITION...SAINT PAUL...FRIENDSHIP...FIREBRICK...WEST
PORTSMOUTH...SCIOTOVILLE...MINFORD...POWELLSVILLE AND PORTSMOUTH
REGIONAL AIRPORT ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3853 8323 3878 8322 3892 8275 3886 8275
3885 8265 3874 8267 3873 8269 3869 8269
3867 8276 3860 8274 3857 8281 3861 8286
3868 8288 3874 8288 3875 8291 3872 8303
3868 8302 3853 8312
TIME...MOT...LOC 2200Z 258DEG 20KT 3863 8314
$$770
WWUS51 KILN 042221
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN SEP 4 2011
KYC135-OHC145-042231-
/O.CAN.KILN.SV.W.0358.000000T0000Z-110904T2245Z/
LEWIS KY-SCIOTO OH-
621 PM EDT SUN SEP 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SCIOTO AND NORTHEASTERN LEWIS
COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3853 8323 3878 8322 3892 8275 3886 8275
3885 8265 3874 8267 3873 8269 3869 8269
3867 8276 3860 8274 3857 8281 3861 8286
3868 8288 3874 8288 3875 8291 3872 8303
3868 8302 3853 8312
TIME...MOT...LOC 2221Z 258DEG 20KT 3865 8299
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:33 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 4, 4:33 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 433 PM EDT SUN SEP 4 2011 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT ALLOWING FOR MUCH COOLER WEATHER. THE REMNANTS OF TROPICAL STORM LEE WILL SLOWLY MOVE TOWARD THE REGION THIS WEEK KEEPING A CHANCE OF SHOWERS ACROSS THE AREA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... WIDESPREAD CLOUD COVER ACROSS THE AREA HAS KEPT TEMPERATURES DOWN ACROSS THE AREA AND HAS LIMITED THE SEVERE POTENTIAL. SOME OF THE STORMS SOUTH OF THE FA IN KENTUCKY HAVE BEEN STRONG TO SEVERE. AS THESE STORMS WORK INTO THE AREA THERE IS THE POSSIBILITY OF A FEW STRONG TO SEVERE STORMS THIS EVENING. WILL CONTINUE TO HIGHLIGHT THREAT IN THE HWO AT THIS TIME. IN ADDITION TO THE SEVERE POTENTIAL...HEAVY RAIN WILL BE A CONCERN ACROSS SOUTHERN AND EASTERN PORTIONS OF THE FA WHERE THERE COULD BE SOME TRAINING OF SHOWERS AND THUNDERSTORMS. ADDED HEAVY RAIN MENTION INTO THE FORECAST AND KEPT HEAVY RAIN MENTION IN THE HWO. WITH COOLER AIR FILTERING INTO THE AREA OVERNIGHT LOWS WILL DIP DOWN INTO THE MIDDLE 50S ACROSS NW PORTIONS OF THE AREA AND INTO THE LOW 60S ACROSS SE LOCATIONS. PRECIPITATION WILL BEGIN TO TAPER OFF LATE IN THE NEAR TERM HOWEVER THERE WILL BE SOME RESIDUAL SHOWER ACTIVITY WITH UPPER TROUGH IN THE VICINITY. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... PRECIPITATION WILL BE LIMITED TO EASTERN PORTIONS OF THE AREA ON MONDAY AS UPPER TROUGH BEGINS TO MOVE EAST. MOISTURE FROM THE REMNANTS OF TROPICAL STORM LEE WILL WORK INTO PORTIONS OF THE AREA FOR MONDAY NIGHT INTO THE REMAINDER OF THE SHORT TERM. THERE ARE SOME MODEL DISCREPANCIES ON HOW FAST MOISTURE WILL WORK NORTH AND ALSO WITH THE WESTERN AND NORTHERN EXTENT OF THE PRECIPITATION. PRECIPITATION WILL GENERALLY BE LIMITED TO SOUTHERN AND EASTERN PORTIONS OF THE FA UNTIL LATE TUESDAY NIGHT WHEN PRECIPITATION BEGINS A NORTHWARD PUSH. WITH NORTHERLY FLOW AND CLOUD COVER...HIGH TEMPERATURES WILL BE LIMITED TO THE MIDDLE 60S TO LOW 70S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AN UPPER LOW WILL PREDOMINATE THE WEATHER PATTERN THROUGH THE PERIOD. THERE IS SOME UNCERTAINTY ON WHERE THIS SETS UP ALTHOUGH AT THIS POINT IT APPEARS THAT IT WILL BE CENTERED OVER THE LOWER OHIO VALLEY. THIS WILL RESULT IN CONSIDERABLE CLOUD COVER AND UNSETTLED CONDITIONS WITH PERIODIC SHOWERY PRECIPITATION. THERE SHOULD BE SOME IMPROVEMENT TOWARDS THE END OF THE WEEK INTO THE WEEKEND AS THE UPPER FEATURE GRADUALLY WEAKENS. TEMPERATURES WILL BE CHARACTERIZED BY NARROWED DIURNAL RANGES WITH BELOW NORMAL HIGHS AND ABOVE NORMAL LOWS. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... BAND OF SHOWERS AND THUNDERSTORMS AFFECTING ALL TAF SITES AT THIS HOUR WITH MAINLY ON AND OFF MVFR CONDITIONS. THESE CONDITIONS WILL PERSIST THROUGH 23Z AT MOST LOCATIONS. AFTER 02Z MONDAY...PRECIPITATION WILL GRADUALLY END AT THE TAF SITES STARTING AT KDAY. THE REMAINDER OF THE SITES SHOULD BE PRECIPITATION FREE BY 09Z MONDAY. A COLD FRONT WILL PUSH ACROSS THE AREA FROM NW TO SE OVERNIGHT. THERE SHOULD BE SUFFICIENT LOW LEVEL MOISTURE PRESENT TO PRODUCE LOW STRATUS CLOUDS...ESPECIALLY ACROSS THE WEST WHERE THE COOLEST AIR WILL HAVE THE OPPORTUNITY TO MOVE INTO THE AREA OVERNIGHT. HAVE INSERTED MVFR CIGS AT KLCK/KDAY/KCVG OVERNIGHT TO REFLECT THIS. MORNING FOG WILL ALSO BE POSSIBLE AT KLCK MONDAY MORNING. EXPECT VFR CONDITIONS AFTER 13Z MONDAY AT ALL TAF SITES. OUTLOOK...MVFR WILL BE POSSIBLE WITH SHOWERS ON THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...LATTO
Hazardous weather outlook, Sep 4, 4:46 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 446 PM EDT SUN SEP 4 2011 INZ050-OHZ034-035-042-043-052100- WAYNE-MERCER-AUGLAIZE-DARKE-SHELBY- 446 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ058-059-066-073>075-080-KYZ089>100-OHZ026-044>046-051>056-060>065- 070>074-077>082-088-052100- FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 446 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS THIS EVENING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 4, 12:58 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HEAVY RAIN UNION 39.90N 84.31W
09/04/2011 M3.70 INCH MONTGOMERY OH TRAINED SPOTTER
STORM TOTAL
&&
SNYDERSpecial weather statement, Sep 4, 5:42 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT SUN SEP 4 2011
KYZ095>100-OHZ078-079-081-042245-
LEWIS KY-MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-GRANT KY-
ADAMS OH-BROWN OH-CLERMONT OH-
542 PM EDT SUN SEP 4 2011
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
CLERMONT...SOUTHERN BROWN...SOUTHWESTERN ADAMS...SOUTHEASTERN
GRANT...BRACKEN...ROBERTSON...PENDLETON...MASON AND NORTHWESTERN
LEWIS COUNTIES THROUGH 645 PM EDT...
AT 540 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CORDOVA TO US ROUTE 62 AT STATE ROUTE 19 TO 8 MILES
SOUTH OF PEED...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...FALMOUTH...
BROOKSVILLE...WASHINGTON...MAYSVILLE...BUTLER...ABERDEEN...AUGUSTA...
RIPLEY...MANCHESTER...FELICITY AND GEORGETOWN.
ALSO...PIQUA...KENTONTOWN...CORDOVA...BURIKA...MITCHELLS MILL...CAMP
NORTHWARD...MARCUS AND ALHAMBRA ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3845 8409 3849 8418 3852 8419 3855 8417
3855 8421 3856 8422 3858 8421 3856 8441
3853 8443 3853 8447 3851 8449 3849 8457
3880 8445 3890 8391 3874 8344 3851 8363
3845 8385 3848 8392 3843 8399The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 23 min |
| Sep 3, 8:38 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| Sep 3, 8:40 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| Sep 3, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami, Shelby | 18 min |
| Sep 3, 9:57 PM EDT | Special Weather Statement | ILN | Montgomery | 48 min |
| Sep 3, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 42 min |
| Sep 3, 10:20 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Sep 3, 10:39 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 51 min |
| Sep 3, 11:02 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Miami | 43 min |
| Sep 3, 11:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 50 min |
| Sep 3, 11:17 PM EDT | Special Weather Statement | ILN | Darke | 58 min |
| Sep 3, 11:25 PM EDT | Special Weather Statement | ILN | Montgomery | 65 min |
| Sep 3, 11:31 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 44 min |
| Sep 3, 11:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 52 min |
| Sep 4, 12:05 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 40 min |
| Sep 4, 12:18 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Hardin, Logan, Union | 3 hr |
| Sep 4, 12:40 AM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 2 hr |
| Sep 4, 12:50 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 40 min |
| Sep 4, 1:03 AM EDT | Special Weather Statement | ILN | Hamilton | 27 min |
| Sep 4, 2:35 AM EDT | Special Weather Statement | ILN | Clark, Madison | 55 min |
| Sep 4, 2:37 AM EDT | Special Weather Statement | ILN | Warren | 53 min |
| Sep 4, 2:39 AM EDT | Special Weather Statement | ILN | Hamilton | 66 min |
| Sep 4, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 39 min |
| Sep 4, 3:32 AM EDT | Special Weather Statement | ILN | Delaware, Franklin | 58 min |
| Sep 4, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 60 min |
| Sep 3, 11:22 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 53 min |
| Sep 4, 5:42 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Pendleton, Robertson | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.